Skip to main content

Browse by Publisher

Group by: Item Type | Date | No Grouping
Number of items: 9.

Article

Lemmens, Bas, Kalauch, Anke, van Gaans, Onno (2015) Bands in partially ordered vector spaces with order unit. Positivity, 9 (3). pp. 489-511. ISSN 1385-1292. (doi:10.1007/s11117-014-0311-7) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:41204)
Lemmens, Bas, van Gaans, Onno, Kalauch, Anke (2014) Riesz completions, functional representations and anti-lattices. Positivity, 18 (1). pp. 201-218. ISSN 1385-1292. (doi:DOI 10.1007/s11117-013-0240-x) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31248)
Pejsachowicz, Jacobo, Waterstraat, Nils (2013) Bifurcation of critical points for continuous families of C^2 functionals of Fredholm type. Journal of Fixed Point Theory and Applications, 13 (2). pp. 537-560. ISSN 1661-7738. (doi:10.1007/s11784-013-0137-0) (KAR id:51394)
[thumbnail of 1307.1043v1.pdf]
Preview
Rosenkranz, Markus, Korporal, Anja (2013) A Noncommutative Algebraic Operational Calculus for Boundary Problems. Mathematics in Computer Science, 7 (2). pp. 201-227. ISSN 1661-8270. (doi:10.1007/s11786-013-0154-9) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:33900)
Waterstraat, Nils (2013) A remark on the space of metrics having non-trivial harmonic spinors. Journal of Fixed Point Theory and Applications, 13 . pp. 143-149. ISSN 1661-7738. (doi:10.1007/s11784-013-0096-5) (KAR id:51390)
[thumbnail of 1206.0499v2.pdf]
Preview
Lemmens, Bas, Akian, Marianne, Gaubert, Stephane (2011) Stability and convergence in discrete convex monotone dynamical systems. Journal of Fixed Point Theory and Applications, 9 (2). pp. 295-325. ISSN 1661-7738. (doi:10.1007/s11784-011-0052-1) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:28445)

Book section

Stapleton, Gem and Howse, John and Thompson, Simon and Taylor, John and Chapman, Peter (2013) On the Completeness of Spider Diagrams Augmented with Constants. In: Moktefi, Amirouche and Shin, Sun-Joo, eds. Visual Reasoning with Diagrams. Studies in Universal Logic . Birkhauser, pp. 101-133. ISBN 978-3-0348-0599-5. E-ISBN 978-3-0348-0600-8. (doi:10.1007/978-3-0348-0600-8_7) (KAR id:42317)
[thumbnail of paper.pdf]
Preview
Shank, R. James and Wehlau, David L. (2009) Decomposing symmetric powers of certain modular representations of cyclic groups. In: Campbell, Eddy and Helminck, Aloysius G. and Kraft, Hanspeter and Wehlau, David L., eds. Symmetry and Spaces: In Honor of Gerry Schwarz. Progress in Mathematics, 278 . Birkhauser, Berlin, pp. 169-196. ISBN 978-0-8176-4874-9 (Print) 978-0-8176-4875-6 (Online). (doi:10.1007/978-0-8176-4875-6_9) (KAR id:3169)
[thumbnail of Decomposing Symmetric Powers]
Preview
Fleischmann, Peter (1997) Relative trace ideals and Cohen-Macaulay quotients of modular invariant rings. In: Draxler, P. and Michler, G.O. and Ringel, C.M., eds. Computational Methods for Representations of Groups and Algebras. Progress In Mathematics, 173 . Birkhauser, Basel, Switzerland, pp. 211-233. ISBN 978-3-0348-9740-2. E-ISBN 978-3-0348-8716-8. (doi:10.1007/978-3-0348-8716-8_12) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:17326)
This list was generated on Sun Nov 28 02:12:05 2021 GMT.